On the Theory of Radicals of Distributively Generated Near-Rings
Mathematische Annalen, Tome 173 (1967), pp. 89-101
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized rings, nonassociative rings
@article{MAN_1967__173_161601,
author = {James C. Beidelman},
title = {On the {Theory} of {Radicals} of {Distributively} {Generated} {Near-Rings}},
journal = {Mathematische Annalen},
pages = {89--101},
year = {1967},
volume = {173},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__173_161601/}
}
James C. Beidelman. On the Theory of Radicals of Distributively Generated Near-Rings. Mathematische Annalen, Tome 173 (1967), pp. 89-101. http://geodesic.mathdoc.fr/item/MAN_1967__173_161601/